Sarah J. Selkirk
Sarah J. Selkirk
Verified email at aau.at - Homepage
Title
Cited by
Cited by
Year
Sums of squares of Tetranacci numbers: A generating function approach
H Prodinger, SJ Selkirk
Fibonacci Quarterly 57 (4), 313-317, 2019
13*2019
On two subclasses of Motzkin paths and their relation to ternary trees
H Prodinger, SJ Selkirk, S Wagner
Algorithmic Combinatorics: Enumerative Combinatorics, Special Functions and†…, 2020
72020
A closed formula for the generating function of -Bernoulli numbers: An elementary proof
H Prodinger, SJ Selkirk
arXiv preprint arXiv:1806.05968, 2018
22018
Down-step statistics in generalized Dyck paths
A Asinowski, B Hackl, SJ Selkirk
arXiv preprint arXiv:2007.15562, 2020
12020
On a generalisation of k-Dyck paths
SJ Selkirk
Stellenbosch University, 2019
12019
A bijection between ternary trees and a subclass of Motzkin paths
H Prodinger, SJ Selkirk
arXiv preprint arXiv:1808.01907, 2018
12018
The system can't perform the operation now. Try again later.
Articles 1–6